Ohio, 2004Flood in Ohio, February 3, 2004
February 3, 2004 · NWS PBZ · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Feb 2, 11:03 PM EST, 5 hours 12 minutes earlier.
Area forecast discussion, Feb 2, 11:03 PM EST, 5 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1103 PM EST MON FEB 2 2004
UPDATED FOR WARNINGS AND TO CANCEL PART OF ADV FOR SE OHIO...WHICH IS
TOO WARM FOR ICE ACCUM. TOUGH FORECAST. STRONG GRADIENT AND TEMPS WITH
COLD AIR TRAPPED E OF PIT AGAINST MTNS. STRONG OMEGA TO MOVE OVER THIS
AREA NR 06Z, IS EXPECTED TO CAUSE MUCH DYNAMIC COOLING AND COULD BRING
SFC TEMPS LO ENUF FOR SNOW. ALSO...ELEVATIONS DIFFS IN HIEST COUNTIES
BRING A MIXED BAG OF WINTRY PRECIP.
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...WINTER STORM WARNING TIL NOON TUESDAY MDZ001.
OH...WINTER WEATHER ADVISORY TIL NOON TUESDAY OHZ039-040-041-049-
050-059.
PA...WINTER STORM WARNING TIL NOON TUESDAY
PAZ007-008-009-013-014-015-016-022-023-030-032.
WINTER WEATHER ADVISORY TIL NOON TUESDAY PAZ020-021-029-031.
WV...WINTER STORM WARNING TIL NOON TUESDAY WVZ023-041.
WINTER WEATHER ADVISORY TIL NOON TUESDAY WVZ001-002-003-004.Hazardous weather outlook, Feb 2, 5:58 AM EST, 22 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
558 AM EST MON FEB 2 2004
MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-021241-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-
CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA-
FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH-
INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV-
MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH-
OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA-
WESTMORELAND PA-WETZEL WV-
558 AM EST MON FEB 2 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA
EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND
GARRETT COUNTY MARYLAND.
.DAY ONE...TODAY
THE NATIONAL WEATHER SERVICE IN PITTSBURGH IS CONTINUING A WINTER
STORM WATCH.
A WINTER STORM IS POSSIBLE BEGINNING TONIGHT. A MIXTURE OF FREEZING
RAIN...SLEET AND SNOW IS EXPECTED. SIGNIFICANT ICE ACCUMULATION IS
POSSIBLE...ESPECIALLY IN AREAS NORTH OF INTERSTATE 80 AND IN THE
MOUNTAINS.
.DAYS TWO THROUGH SEVEN...
A MIXTURE OF SLEET AND FREEZING RAIN WILL CHANGE OVER TO SNOW
BY TUESDAY AFTERNOON. ADDITIONAL ICE ACCUMULATION IS LIKELY.
ANOTHER STORM SYSTEM WILL BRING A CHANCE OF SNOW INTO THE REGION ON
THURSDAY AND FRIDAY.
.SPOTTER CALL TO ACTION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT ICE OR SNOW
ACCUMULATION.
Flood, Belmont
- When
- February 3, 4:15 AM EST to 8:05 AM EST
- Where
- Belmont forecast zone
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.016, -80.988 (the zone’s center; the record gives no point)
An ice jam caused flooding along Little McMahon Creek (near Willow Grove Rd) between St Clairsville and Neffs.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in New York, February 3, 2004$170,000 · 17 events
- Heavy Snow in Pennsylvania, February 3, 200427 events
- Heavy Snow in Pennsylvania, February 3, 2004$30,000 · 3 events
- Winter Storm in Kansas, February 3 to 4, 200424 events
- Flash Flood in Pennsylvania, February 3, 2004$30,000 · 1 event
- Winter Storm in Vermont, February 3 to 4, 2004$20,000 · 2 events
- Winter Weather in Maine, February 3 to 4, 200411 events
- Winter Weather in New Hampshire, February 3 to 4, 200410 events
- Winter Storm in New York, February 3, 20049 events
- Winter Storm in Virginia, February 3, 20048 events
- Winter Storm in Colorado, February 3 to 5, 20047 events
- Winter Storm in West Virginia, February 3, 20047 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5385226.